# SDR ASAA2016012915189

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,699 hours, 2,527 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008330
- Condition: Failed
- Location: Left
- Part time: 7,687 hours, 2,519 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL IN CRUISE.  SELF CORRECTED IN LESS THAN 1 MINUTE.  ACFT GROUNDED. R & R LEFT FMC COMPUTER. OPS CHECK GOOD. REF AMM 34-61-02 AND IPC 34-61-02-02B.
